# SDR SABA020022

- Difficulty date: February 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 32,459 hours, 29,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6L04789
- Part serial: CC453CC893
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 883 on flight 5008 CLT to OAJ.  During preflight inspection the emergency floor lights were found inoperative.  Maintenance removed and replaced the floor emergency light batteries.  System ops checked good.  Aircraft returned to service.
